Omitting types theorem in hybrid dynamic first-order logic with rigid symbols

Annals of Pure and Applied Logic 174 (3):103212 (2023)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,164

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Models Omitting Given Complete Types.Akito Tsuboi - 2008 - Notre Dame Journal of Formal Logic 49 (4):393-399.
Omitting types for infinitary [ 0, 1 ] -valued logic.Christopher J. Eagle - 2014 - Annals of Pure and Applied Logic 165 (3):913-932.
Omitting types for algebraizable extensions of first order logic.Tarek Sayed Ahmed - 2005 - Journal of Applied Non-Classical Logics 15 (4):465-489.
Neat Embeddings, Omitting Types, and Interpolation: An Overview.Tarek Ahmed - 2003 - Notre Dame Journal of Formal Logic 44 (3):157-173.
Neat Embeddings, Omitting Types, and Interpolation: An Overview.Tarek Sayed Ahmed - 2003 - Notre Dame Journal of Formal Logic 44 (3):157-173.
Omitting Types in Fragments and Extensions of First Order Logic.Tarek Sayed Ahmed - 2021 - Bulletin of the Section of Logic 50 (3):249-287.
Model completions and omitting types.Terrence Millar - 1995 - Journal of Symbolic Logic 60 (2):654-672.
Omitting uncountable types and the strength of [0,1]-valued logics.Xavier Caicedo & José N. Iovino - 2014 - Annals of Pure and Applied Logic 165 (6):1169-1200.

Analytics

Added to PP
2023-01-05

Downloads
8 (#1,237,933)

6 months
2 (#1,114,623)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Tomasz Kowalski
La Trobe University
Guillermo Badia
University of Queensland

Citations of this work

No citations found.

Add more citations

References found in this work

The independence of the continuum hypothesis.Paul Cohen - 1963 - Proc. Nat. Acad. Sci. USA 50 (6):1143-1148.
A generalization of the concept of ω-consistency.Leon Henkin - 1954 - Journal of Symbolic Logic 19 (3):183-196.
On ω-consistency and related properties.Steven Orey - 1956 - Journal of Symbolic Logic 21 (3):246-252.

View all 8 references / Add more references